# SDR GTIA040461

- Difficulty date: March 8, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT AT FS 58.75 BELOW RT CUSP LINE.  REMOVED DAMAGED AREA 10.2500 X 16.5000.  FABRICATED FILLER, DOUBLER, AND PLATE EA 5330-0410.  INSTALLED REPAIR PARTS.
